Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Berger, T. orcid.org/0000-0002-5207-6221 and Klosin, K. (2019) Deformations of Saito-Kurokawa type and the Paramodular Conjecture (with an appendix by Cris Poor, Jerry Shurman, and David S. Yuen). American Journal of Mathematics. ISSN 0002-9327 (In Press)

Berger, T. orcid.org/0000-0002-5207-6221 and Klosin, K. (2019) Modularity of residual Galois extensions and the Eisenstein ideal. Transactions of the American Mathematical Society. ISSN 0002-9947

Berger, T. orcid.org/0000-0002-5207-6221 and Betina, A. (2019) On Siegel eigenvarieties at Saito-Kurokawa points. arXiv. (Submitted)

Berger, T. orcid.org/0000-0002-5207-6221 and Klosin, K. (2018) A p-adic Hermitian Maass lift. Glasgow Mathematical Journal. ISSN 0017-0895

Berger, T. orcid.org/0000-0002-5207-6221 (2018) Oddness of residually reducible Galois representations. International Journal of Number Theory. ISSN 1793-0421

Berger, T. orcid.org/0000-0002-5207-6221, Dembele, L., Pacetti, A. et al. (1 more author) (2015) Theta lifts of Bianchi modular forms and applications to paramodularity. Journal of the London Mathematical Society, 2 (92). pp. 353-370. ISSN 1469-7750

Berger, T. orcid.org/0000-0002-5207-6221 and Klosin, K. (2015) On Lifting and Modularity of Reducible Residual Galois Representations Over Imaginary Quadratic Fields. International Mathematics Research Notices, 2015 (20). pp. 10525-10562. ISSN 1073-7928

Berger, T. orcid.org/0000-0002-5207-6221, Klosin, K. and Kramer, K. (2014) On higher congruences between automorphic forms. Mathematical Research Letters, 21 (1). pp. 71-82. ISSN 1073-2780

This list was generated on Sun Oct 20 01:11:54 2019 BST.